Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

High TSH levels, thinning hair on scalp. Prescribed diprovate lotion, protein powder. Cure?

my daughter is 15 with high tsh values and on 75mg thyronorm. Her scalp hair has thinned. She was asked to use diprovate lotion (30 drops) daily twice for 10 days and then once for 10 days plus some supplements . but within 8-9 days her scalp is all itchy and has a rash in some parts. is it because of use of diprovate lotion. she is also advised to take protein powder.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

Your daughter has been diagnosed with hypothyroidism (high TSH) and is on treatment with thyroxine. Hair problems and itching can be associated with thyroid disease. In your case rash and itchy can be related to allergy to lotion. Do not be worried as they improve with treament.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor